# SDR SWAA2012122110825

- Difficulty date: December 12, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 83,086 hours, 67,355 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546559
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE LOC BS 927 AND BETWEEN STR 25L AND STR 24L IN AFT CARGO COMPARTMENT.  REPLACED SHEAR TIE AND FASTENERS LOCATED BS 927 AND BETWEEN STR 25L AND STR 24L IN AFT CARGO COMPARTMENT IAW B737-300 SRM.
